# SDR CA140715013

- Difficulty date: July 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-24-260
- Aircraft time: 3,101 hours
- Engine: Lyc IO540D4A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

(CAN) AD 2011-26-04 FUEL INJECTION LINES, AND CLAMPING VISUALLY INSPECTED I.A.W. TEXTRON LYCOMING MOB NO. 342G DATED JULY 16, 2013 AS REQUIRED. FOUND FUEL STAINING FORWARD OF #6 FUEL INJECTION NOZZLE ON THE COOLING FINS OF CYLINDER NR 4. DETAIL VISUAL OF NR 6 FUEL INJECTION LINE DETERMINED THAT LINE CRACKED AND WITH MINOR LOAD, LINE SHEARED FROM END FITTING. VISUAL INSPECTION OF REMAINING AREAS DETERMINED THAT INCORRECT FUEL INJECTION LINES AND INCORRECT CLAMPING INSTALLED. REPLACED ALL FUEL INJECTION LINES WITH NEW.   GROUND RUN, LEAK AND FUNCTION CHECKS CARRIED OUT. NO FURTHER FAULTS FOUND.
